English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56431/90260 (63%)
Visitors : 11697095      Online Users : 52
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/98419

    Title: Approximations for multiple scan statistic on the circle
    Authors: 林千代
    Contributors: 數學學系暨研究所
    Date: 2014-06
    Issue Date: 2014-07-31 17:13:52 (UTC+8)
    Relation: Communications in Statistics - Theory and Methods, 43 (10-12), pp.2476-2488
    DOI: 10.1080/03610926.2013.771746
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Approximations for Multiple Scan Statistics on the Circle.pdf357KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback